Header

UZH-Logo

Maintenance Infos

Relaxation of variational problems in two-dimensional nonlinear elasticity


Hafsa, O; Mandallena, J P (2007). Relaxation of variational problems in two-dimensional nonlinear elasticity. Annali di Matematica Pura ed Applicata, 186(1):187-198.

Statistics

Citations

7 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:11 Dec 2009 08:02
Last Modified:06 Dec 2017 20:43
Publisher:Springer
ISSN:0373-3114
Publisher DOI:https://doi.org/10.1007/s10231-005-0177-1

Download

Full text not available from this repository.
View at publisher